Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

17 publications using GAP published in 2020

[AS20] Angiono, I. and Sanmarco, G., Pointed Hopf algebras over non abelian groups with decomposable braidings, I, J. Algebra, 549 (2020), 78–111.

[BL20] Badr, E. and Lorenzo Garc\'ia, E., A note on the stratification by automorphisms of smooth plane curves of genus 6, Colloq. Math., 159 (2) (2020), 207–222.

[BBM20] Bovdi, V., Breuer, T., and Mar\'oti, A., Finite simple groups with short Galois orbits on conjugacy classes, J. Algebra, 544 (2020), 151–169.

[BC+20] Bray, J. N., Cai, Q., Cameron, P. J., Spiga, P., and Zhang, H., The Hall-Paige conjecture, and synchronization for affine and diagonal groups, J. Algebra, 545 (2020), 27–42.

[CL20] Cardona, G. and Lario, J., Twists of the genus 2 curve $Y^2=X^6+1$, J. Number Theory, 209 (2020), 195–211.

[CH+20] Conder, M., Havas, G., Newman, M. F., and Ramsay, C., On presentations for unitary groups, J. Algebra, 545 (2020), 100–110.

[DR20] Dias, I. R. M. and Rocco, N. R., A polycyclic presentation for the $q$-tensor square of a polycyclic group, J. Group Theory, 23 (1) (2020), 97–120.

[DW20] Dietrich, H. and Wilson, J. B., Isomorphism testing of groups of cube-free order, J. Algebra, 545 (2020), 174–197.

[EV20] Eick, B. and Vaughan-Lee, M., Counting $p$-groups and Lie algebras using PORC formulae, J. Algebra, 545 (2020), 198–212.

[EF20] Eliahou, S. and Fromentin, J., Gapsets and numerical semigroups, J. Combin. Theory Ser. A, 169 (2020), 105129, 19.

[GO+20] Garc\'ia-Garc\'ia, J. I., Ojeda, I., Rosales, J. C., and Vigneron-Tenorio, A., On pseudo-Frobenius elements of submonoids of $\Bbb N^d$, Collect. Math., 71 (1) (2020), 189–204.

[HHY20] Hasegawa, S., Hoshi, A., and Yamasaki, A., Rationality problem for norm one tori in small dimensions, Math. Comp., 89 (322) (2020), 923–940.

[HKY20] Hoshi, A., Kang, M., and Yamasaki, A., Degree three unramified cohomology groups and Noether's problem for groups of order 243, J. Algebra, 544 (2020), 262–301.

[N20] Navarro, G., What do the modular characters know?, Rev. R. Acad. Cienc. Exactas F\'is. Nat. Ser. A Mat. RACSAM, 114 (1) (2020), Art. 15, 6.

[P20] Pérennou, H., Polynomiality of projective modular representations graded rings, J. Algebra, 541 (2020), 308–323.

[S20] Szymik, M., The third Milgram-Priddy class lifts, J. Algebra, 547 (2020), 173–178.

[Z20] Zito, G., Arf good semigroups with fixed genus, Appl. Algebra Engrg. Comm. Comput., 31 (1) (2020), 1–21.